On the representation of a number as the sum of two squares and a prime
Matematika, Tome 2 (1958) no. 4, pp. 3-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1958_2_4_a0,
author = {Ch. Hooley},
title = {On the representation of a number as the sum of two squares and a prime},
journal = {Matematika},
pages = {3--22},
year = {1958},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1958_2_4_a0/}
}
Ch. Hooley. On the representation of a number as the sum of two squares and a prime. Matematika, Tome 2 (1958) no. 4, pp. 3-22. http://geodesic.mathdoc.fr/item/MAT_1958_2_4_a0/